Room designs and one-factorizations.
Aequationes mathematicae, Tome 22 (1981), pp. 56-63
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1981__22_136854,
author = {J.D. Horton},
title = {Room designs and one-factorizations.},
journal = {Aequationes mathematicae},
pages = {56--63},
year = {1981},
volume = {22},
zbl = {0466.05012},
url = {http://geodesic.mathdoc.fr/item/AM2_1981__22_136854/}
}
J.D. Horton. Room designs and one-factorizations.. Aequationes mathematicae, Tome 22 (1981), pp. 56-63. http://geodesic.mathdoc.fr/item/AM2_1981__22_136854/